promotion image of download ymail app
Promoted

Lo-Ovral question for ginecologist...?

I'm going to start using Lo-ovral. My ginecologist is using the pills to change my period cicle (to have no period in my wedding day and honeymoon). I'm getting married on Dec, and I'm a virgin so I'm paranoid because I don't want to get pregnant.

I started using the pills on nov 6

I'm going to use this pattern:

First pack: start on nov 6- end on nov 21

Second pack: start on nov 26 - en on dec 14

third pack: start on dec 21- end the package..and continue normal usage.

What are the probabilities of getting pregnant... does this increase my chances of pregnancy?? Do my future husband have to use a condom for the first month?? Second opinion please.. Thanks in advance.

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    I know you asked for Gyno help, but not only is someone on here probably not a Gyno even if they say they are, but Gyno's can be really deceptive at times.

    Let me warn you about a couple of things with the pill (and yes, I took lo-Ovral and have since researched the pill a lot). The biggest thing of concern is that some birth control pills work in a way that could cause early abortion. As a matter of fact, it is the low dose pills (which most of them are low dose now-a-days) that do cause the early abortion, because instead of preventing ovulation, they tend to stop implantation, so an already fertilized egg (your baby) can not come to you for the nourishment it needs and therefore dies. Most Dr's don't inform you of this, I didn't know about it until recently (and I haven't been on BC in years) and had I known it I would have NEVER taken it as I am morally opposed to abortion in any form. Lo-Ovral is a lower dose hormone, it may not work for you. It didn't for me, I bled through constantly the entire time I was on it, it was horrible. They upped me to a higher hormone, and it worked for a while, but then I went back to bleeding all the time. In addition to this, I had the other typical side effects, like weight gain (oh that really sucks, esspecially if you are about to get married) loss of sex drive (you are going to do it for the first time and likely not even enjoy it like you should!) etc...

    BC can actually permenantly destory your sex drive. If I were you (or if I could go back in time and change what I did) DO NOT TAKE THE PILL. Use a condom, the effectiveness is near the exact same but without all the nasty side effects and possible moral issues. They have female condoms too. And, if you are really scared, use spermicide and other things. None of this in natural, the act of sex is the act of creating a child, so no matter what there is going to be a possibility of pregnancy. One thing to look into in NATURAL FAMILY PLANNING and tracking your BBT and cervical mucous. If you are in love with your hubby, I won't stress out too much, even if you did end up pregnant, children are absolute blessings and you will cherish that "accident" for the rest of your life.

    Main point: Save your body now while you can, don't cause permanent damage to your sex drive and etc when you have other alternatives. Trust someone who has been there.

    Hope this helps and goodluck and hope you wedding goes well!

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    If you really don't want to get preg. Make him use a condom on top of your BC. At least for a couple of months until your body works the BC through.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.